| Model Number |
1012449-08 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported balloon rupture appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the right coronary artery that was heavily calcified and mildly tortuous.The nc trek was advanced to the lesion without issue, but ruptured during the second inflation at 16 atmospheres.The device was removed without issue.There was no reported adverse patient effect and no clinically significant delay in the procedure.A non-abbott balloon dilatation catheter was used to continue the procedure.No additional information was provided.